MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ENDOSCOPIC CO2 REGULATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. ENDOSCOPIC CO2 REGULATION UNIT
Model Number UCR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device had too much pressure during use.The issue was found during procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.The customer contacted olympus technical assistance support (tac) via email.The device will not be returned to olympus for evaluation.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h6, h11.The device was not returned to olympus however, the technical assistance center (tac) provided remote assistance to resolve the issue.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: configuration issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
ENDOSCOPIC CO2 REGULATION UNIT
Common Device Name
CO2 REGULATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23476260
Report Number3002808148-2025-21196
Device Sequence Number13318981
Product Code HIF
UDI-Device Identifier04953170465963
UDI-Public04953170465963
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUCR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown